MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER THERMOCOOL BI-DIRECTIONAL CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER THERMOCOOL BI-DIRECTIONAL CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BDI75TCDFRT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); Thrombosis/Thrombus (4440)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturer record evaluation cannot be conducted because the no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a male patient underwent a ventricular tachycardia (vt) ablation procedure with a ez steer¿ thermocool® bi-directional catheter.The patient suffered a mild thromboembolic event.Customer informed us three days after the procedure that the patient had a mild thromboembolic event after an intensive vt ablation in the left ventricle.They don¿t think it is related to the product but more to the patient condition.In the meantime the patient is fine again and there are no further consequences.There was no post-op device malfunction.This adverse event was discovered post use of biosense webster products.The physician¿s opinion on the cause of this adverse event: patient condition.It is unknown if intervention was required.Patient outcome was reported as fully recovered.Prolonged hospitalization is unknown.Since the event is life threatening and required cancellation of the procedure to prevent permanent impairment of a body function or permanent damage to a body structure, is to be considered serious and mdr-reportable.

Brand Name
EZ STEER THERMOCOOL BI-DIRECTIONAL CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12613431
Report Number2029046-2021-01737
Device Sequence Number13806534
Product Code OAD
UDI-Device Identifier10846835002874
UDI-Public10846835002874
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBDI75TCDFRT
Device Catalogue NumberBDI75TCDFRT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;